# SDR CALA2019102901850

- Difficulty date: October 27, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 61,866 hours, 22,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 20-34 L/H AND R/H EMERGENCY LIGHT BATTERY PACKS FAIL CAPACITY CHECK
